Editor:

 

Mohammad A. Yazdani, Ph.D.

 

University of West Georgia, USA

 

 

 

Editorial  Review Board:

 

Mufid Abudiab, Ph.D

 

Texas A&M University-Corpus Christi, USA

 

Timothy Glaude, Ph.D.

 

Xavier University of Louisiana, USA

 

Saleem Hasan, Ph.D.

 

Southern University and A&M College , USA

 

Firooz Khosraviyani , Ph.D.

 

Texas A&M International University , USA

Volume 11, Number 2September 2016

 

 

 

Home

 

 

A Polygraphic, Polyalphabetic Cryptosystem with Public Key and Private Key Encryption

 

Richard Winton, Ph.D., Tarlton State University, USA

Jeremiah Bass, Ph.D., Tarlton State University, USA

 

 

 

Review on Generalized Pearson System of Probability Distributions

 

M. Shakil, Ph.D,. Miami Dade College, Hialeah, FL, USA

B.M. Golam Kibria, Ph.D,. Florida International University, Miami, FL, USA

J. N. Singh, Ph.D., Barry University, Miami Shores, FL, USA

 

 

 

Simpsonís Rule Integration with MS Excel and Irregularly-spaced Data

 

Kenneth V. Cartwright, Ph.D., College of the Bahamas, Nassau, Bahamas.

 

 

 

On the Stability Properties of the Linear System of Ordinary Differential Equation

 

Eziokwu, C. Emmanuel, Ph.D.Michael Okpara University of Agriculture, Umudike, Abia State, Nigeria.

 

 

Copyright ©2006-2016 MSME. All rights reserved. The contents of MSME are protected by Intellectual Property Laws, including US Copyright Laws.